PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 4 | 803-813
Tytuł artykułu

Covariant version of the Stinespring type theorem for Hilbert C*-modules

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we prove a covariant version of the Stinespring theorem for Hilbert C*-modules. Also, we show that there is a bijective correspondence between operator valued completely positive maps, (u′, u)-covariant with respect to the dynamical system (G, η, X) on Hilbert C*-modules and (u′, u)-covariant operator valued completely positive maps on the crossed product G ×η X of X by η.
Kategorie tematyczne
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
4
Strony
803-813
Opis fizyczny
Daty
wydano
2011-08-01
online
2011-05-26
Twórcy
autor
Bibliografia
  • [1] Arambašić L., Irreducible representations of Hilbert C*-modules, Math. Proc. R. Ir. Acad., 2005, 105A(2), 11–24
  • [2] Asadi M.B., Stinespring’s theorem for Hilbert C*-modules, J. Operator Theory, 2008, 62(2), 235–238
  • [3] Bakić D., Guljaš B., On a class of module maps of Hilbert C*-modules, Math. Commun., 2002, 7(2), 177–192
  • [4] Bhat B.V.R., Ramesh G., Sumesh K., Stinespring’s theorem for maps on Hilbert C*-modules, J. Operator Theory, preprint available at http://arxiv.org/abs/1001.3743
  • [5] Joiţa M., Crossed products of pro-C*-algebras and Morita equivalence, Mediterr. J. Math., 2008, 5(4), 467–492 http://dx.doi.org/10.1007/s00009-008-0162-1
  • [6] Joiţa M., Covariant representations for Hilbert C*-modules (in preparation)
  • [7] Kusuda M., Duality for crossed products of Hilbert C*-modules, J. Operator Theory, 2008, 60(1), 85–112
  • [8] Lance E.C., Hilbert C*-modules, London Math. Soc. Lecture Note Ser., 210, Cambridge University Press, Cambridge, 1995
  • [9] Paulsen V., A covariant version of Ext, Michigan Math. J., 1982, 29(2), 131–142 http://dx.doi.org/10.1307/mmj/1029002666
  • [10] Scutaru H., Some remarks on covariant completely positive linear maps on C*-algebras, Rep. Math. Phys., 1979, 16(1), 79–87 http://dx.doi.org/10.1016/0034-4877(79)90040-5
  • [11] Stinespring W.F., Positive functions on C*-algebras, Proc. Amer. Math. Soc., 1955, 6(2), 211–216
  • [12] Tabadkan G.A., Skeide M., Generators of dynamical systems on Hilbert modules, Commun. Stoch. Anal., 2007, 1(2), 193–207
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0035-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.